# SDR FDEA201211063883

- Difficulty date: November 6, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 88,186 hours, 24,645 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRC6053507
- Part serial: DAC283
- Condition: Dented
- Location: Zone 500
- Part time: 88,186 hours, 24,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP BOTTOM SKIN HAS A CLUSTER OF SHARP DENTS JUST INBD OF VANE ROLLER ACCESS PANEL 557DB.  INSPECTED DAMAGE AREA FOUND TO BE SERIES OF GOUGE SHARP CREASE DENTS TO INCLUDE ONE LOSE FASTENER - OUT OF LIMITS IAW SRM 57-10-00 PG 162A TO 48, HFEC DENT IAW NTSPM 06-10-01 NO CRACK FOUND.  FABRICATED REPAIR DOUBLER IAW SRM 57-10-00, FIG 85, INSTALLED REPAIR DOUBLER IAW SRM 51-31-01, RSC TRACKING EA 8-5750-163986.    MAJOR REPAIR.
